Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Received Tdap vaccination. Severe reaction - swelling, redness near elbow and high fever. Are these symptoms due to vaccination? Diagnosed tendinitis, getting worse

I received the Tdap vaccine around 8/20/2011 and had a severe reaction to it - swelling , pain, warmth and redness down my arm past my elbow . I also had a fevere of 101.8 and had to get antibiotics. Now I have pain in my elbo ( forearm to upper arm and elbo) and wonder if it is because of the Tdap vaccine. I didn t have this problem before. My doctor says its tendinitus, but it s getting worse.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response

Thanks for your query. TdaP should not give rise to the type of reaction which you have described. Secondly, there is never a need for an antibiotic for vaccination induced reaction. As the high fever responded to antibiotic it must have been some other reason.

As you doctor has mentioned that the pain is due to tendinitis, I suggest that you follow the doctors advise and take anti-inflammatory medicines and later take recourse to physiotherapy.

Wishing you an early recovery.
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor